MAUDE Adverse Event Report: Medline Industries, LP CENTURION; OUT PATIENT PORT DRESSING CHANGE TRAY

Medline Industries, LP CENTURION; OUT PATIENT PORT DRESSING CHANGE TRAY
Catalog Number DT22315
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction

Brand Name
CENTURION
Common Device Name
OUT PATIENT PORT DRESSING CHANGE TRAY
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
urmi parekh
301 catrell drive
howell, MI 48843
MDR Report Key50691516
Report Number1824619-2026-00023
Device Sequence Number14934452
Product Code OXQ
UDI-Device Identifier10653160382430
UDI-Public10653160382430
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDT22315
Device Lot Number2025070790
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown